Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

147 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes redness in eye, floaters and itching?

Answered by
Dr.
Dr. N. K. Misra

Ophthalmologist

Practicing since :1977

Answered : 1230 Questions

default
Posted on Fri, 30 Oct 2015 in Vision and Eye Disorders
Question: Hello Doctor, I had discussed my eye trouble. 2 weeks ago, my eye suddenly became red. It was blood red below pupil and next day redness spread half the eye. .The right eye under trouble was etching. No watering. I was putting pred forte for once a day. But the follow up with doctor ,told me to put twice a day.
I changed the doctor .She after examining told, it was sub conjectivital haemmarage . She gave me drops to put and vitamin C tablet 2 times a day for next 15 days.
After examining my eye she found that my vision was not that sharp, as it should be after cataract surgery. She took OCT scan of right eye without dillatation .
She found it tobe normal. She also informed that my uveitis is completely cured. After complaining about ethching below the pupil, slight watering of right eye after watching pc or u tube, she said that the spects u are using are wrong. She increased the power of my spectacles. I am using since 2 days. But not finding too much difference in eye conditions. It etches, some times pains. There is always heaviness or seem that eye is under pressure. I have stopped pred forte.
Pl suggest whether this doctor is right or previous one. Is cataract surgery causing complications? My eye sight is alright., except floaters which i would experience before and after surgery.
Pl give opinion and answer my quarries.
Regards.
doctor
Answered by Dr. N. K. Misra 45 minutes later
Brief Answer:
Anti allergic treatment.

Detailed Answer:
My dear,
Thanks for sending your query to us.
You are having some type of allergy. That is causing itching.
Pred forte one or teice a day is a good anti allergic also.In case it is more in thst case oral anti allergic tablets like cetrazine or allegera are also helpful.Since your uvitis is under control and your vision is good there is not much cause of worry.
Lubricating eye drops are also helpful and the can be used for a prolonged period of time.
Any further query in this regard please do get back to us.
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
default
Follow up: Dr. N. K. Misra 2 hours later
I want to know which doctor should I follow now. I have stopped pred forte.will it cause recurrent uveitis. According to new doctor my spects are to be corrected. Why does subconjuctvital hemorrhage occur?? Is it recurrent? How to prevent it? My recently tested iop is 13.8 mm for right eye and 16.9mm for left eye. Is it normal?new Doctor gave F.M.L. drops and tablet limcee. Should I can ntinue putting pred forte? In report before Oct, that doctor has written in her report that for right eye macula dull and right eye p.c.I.o.l.what does it mean?
doctor
Answered by Dr. N. K. Misra 1 hour later
Brief Answer:
Anti allergic treatment

Detailed Answer:
Dear XXXXXXX
Thanks for getting back to us

Sub conjunctival hemorrhage does not need any treatment. It resolves on it's own in 10 days time.
As this occurs due to either high bp or strain like constipation, cough etc this can always recur and needs no treatment.
FML and pred forte are both steroids so are given for itching in your case,fml being milder.
Your eyesight is 6/6 so a small change in power is ok
Your pressure is fine
Dull macula is just a finding and no disease.
Pciol is description of your lens.It is posterior chamber intraocular lens.
Have a new glass and you can use drops only for itching.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. N. K. Misra 14 hours later
Hello Doctor, you must have gone through my reports. My observations are as follow. 1. In the morning my right eye is little stressed.but as the day passes it is more stressed. The eye pain starts in the afternoon time and continues till night h at the right corner below the pupil.when I start reading a book or watching u tube or PC, watering of eye starts after every half an hour. At night I feel my right eye to be totally exhausted. Is this related to post cataract surgery trouble? Which doctor should I follow now? Shall I continue with pred forte? Will it cause harm to my eye if I am not currently suffering from uveitis? Have u checked the difference between two reports about my spects? When ch spect should b appropriate for me
doctor
Answered by Dr. N. K. Misra 38 minutes later
Brief Answer:
lubricating eye drops

Detailed Answer:
My dear,
Thanks for getting back to us.
It seems FML eye drop twice a day and lubricating eye drops3 times a day will be fine.
We would not like to comment on power of glasses as they are not dated and power is to be decided on the spot.One has to go by the latest prescription.
Any further query please do get back to us.
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,  
Medical Procedures

Recent questions on  Floater

doctor1 MD

Have a large floater in left eye and see VERY small specks in vision in bright sunlight

doctor1 MD

At times I have floatys in my vision, 2 toes that have partial feeling loss, and diarrhea off and on after eating. Pre existing conditions are pre-diabetes , enlarged prostate , hyperacidity . Medications currently taking, Metformin, tamsulosin .4...

doctor1 MD

I have a black spot on the Sclera of my Rt eye. I have had dry eyes , myopia and floaters for sometime. what is this spot? Should I be concerned? Is there a connection with my other conditions?

doctor1 MD

I have been experiencing a ringing mostly in my left ear which has increased in loudness over the past 6 months or so. About a month ago, I suddenly started seeing a dark floater in my left eye which is mild but slightly annoying. Are the two things possibly related?

doctor1 MD

I have lymphocytic colitis and have chronic problems with diarreaha, some skin rashes, stomach distention. I now am dealing with some vision problems that have gotten progressively worse over the week. My right eye is in pain though both eyes are quite blurry and there are some floaters. Is this common and should I seek help immediately?

doctor1 MD

I am 34 weeks pregnant and started having a metalic urine smell? and getting lot of eye floaters to where there are about 20 at a time and they look like they are going crazy? and then of course braxton hicks? i have an appointment on the 17th of this month should i go get seen before then? i am 26 and weigh in at 186. and i'm 5 ft 4.

doctor1 MD

Seeing a black floater in my right eye which has been going on for a few months now. I have been seen by an opthalmogist twice now & he has not seen anything out of the ordinary. He said it may be a brain tumor so I do have an appointment to see my family physician in June. This condition also is accompanied by headaches. I am a 27 year old female, & this all developed about 6 months after having my baby. I have just developed bruising on my arms for no apparent reason.